# SDR YENA2024102101379

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271N
- Aircraft serial: 11838
- Aircraft time: 2,250 hours, 391 cycles
- Engine: Iae PW1133GAJM
- Engine time: 2,250 hours, 391 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: 10182771
- Part serial: 3KSAC02387
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 2,921 hours, 1,073 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#888, LAX-BOS. (ETOPS) 'ENG 2 FADEC MAINTENANCE MESSAGE; REMOVED AND REPLACED OIL PRESSURE SENSOR IAW AMM 79-33-21. OPS CHECK AND LEAK CHECK GOOD.'
